# SDR DALA2018110706524

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 57,364 hours, 18,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 0816546) EMERGENCY PATH LIGHT INOP AT SEAT 28D. REPLACED SEAT LIGHT AT 28D. OPS CHECKS NORMAL.
